Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Pimples and dark spots on face. Using exerge tablets, clear gel cream. Effective?

gud mrng... my name is prathyusha, i am 20 years old. i have pimples and dark spots on my face. i am using exerge tablets and clear gel cream in the morning after breakfast and roxid tablets and tretin cream after dinner in the night. will it be helpful in getting rid of my acne? how long should i continue using these tablets and cream?
Asked On : Wed, 5 Dec 2012
Answers:  2 Views:  994
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi, I think roxid is not the drug of choice go for Minoz OD once a day and i am sure in 2 months it would be great, the creams can be continued. take care
Answered: Wed, 5 Dec 2012
I find this answer helpful
Dentist Dr. Khushboo Bhatia's  Response
Try these natural treatments:
1.Use a honey mask to your face twice a week
2.Wash you face with acne soap in morning and before going to bed
3.Keep your hair away from your face
4.Use potent multi-vitamin for your face
Answered: Thu, 6 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor